# SDR USAA2010011990143

- Difficulty date: January 16, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR24, -Y1292.  REPAIRED  SEAT TRACK AT FR24, -Y1292 IAW A319 SRM 53-21-15.
